Wonder Labs Coupons.

Aspir Low | Low Dose Aspirin 81 mg | Enteric Coated


Compare to Bayer®. Contains a lower, doctor recommended aspirin regimen formula with coated tablets for less stress on your stomach.


$3.24 /120 Tablets

Qty:
Add to Favorites
Product Name: Aspir Low | Low Dose Aspirin 81 mg | Enteric Coated
Manufacturer: Major
Availability: In Stock - Ready to Ship
Item Number: 5893
Item Weight: 1.50 oz

Product Details

Compare to the Active Ingredient of Bayer® Aspirin Regimen®

Doctor Recommended Aspirin Regimen Formula
Safety Coated Tablets

•Specially designed for people on a regimen of aspirin, or as directed by your doctor.
•Contains one-quarter the dose of a regular strength aspirin tablet, to conveniently take the dosage directed by your doctor.


Active IngredientsPurpose

Aspirin 81 mg (NSAID*)
*Non-steroidal anti-inflammatory drug

pain reliever
Spacer ImageUses Temporarily relieves minor aches and pains. For other uses, see your doctor, but do not use for more than 10 days without consulting your doctor because serious side effects may occur
Spacer ImageWarnings: Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomitting occur, consult a doctor because these symtpoms could be an early sign of Reyes's syndrome, a rare but serious illness
Spacer ImageAllergy Alert: Aspirin may cause severe allergic reaction which may include:
  • hives
  • facial swelling
  • asthma (wheezing)
  • shock
Spacer ImageStomach Bleeding Waring: This product contains a non-steroidal anti-inflammitory drug (NSAID), which may cause stomach bleeding. The chance is higher if you:
  • are aged 60 or older
  • have had stomach ulcers or bleeding problems
  • take a blood-thinning (anticoagulent) or steroid drug
  • take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen or others)
  • have 3 or more alcoholic drinks every day while using this product
  • take more than directed
Spacer ImageDo not use if you are allergic to aspirin or other pain relievers/fever reducers
Spacer ImageDirections:
  • drink a full glass of water with each dose
  • adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor
  • children under 12 years: consult a doctor
Spacer Image
Inactive Ingredients: acetylated monoglycerides, anhydrous lactose, colloidal silicon dioxide, croscarmellose sodium, D&C Yellow #10, hypromellose, hypromellose phthalate, iron oxide ochre, microcrystalline cellulose, mineral oil, polyethylene glycol 400, polysorbate 80, titanium dioxide

Product Nutrition Label

Customer Reviews

Related Blog Posts to This Product

There currently are no blog posts directly related to your selected product. Here are a few of our latest blog posts to read instead.



What Are the Herbs that Help with Memory?

Vitamins and Supplements That Support Healthy Cholesterol

How to Manage Chronic Pain Conditions Such as Fibromyalgia and CRPS